• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Abilify

L

LadyLove

Member
Joined
Jun 2, 2019
Messages
8
Location
United States
I saw my doctor Yesterday and was prescribed Abilify 10 mg, while told to come off of Lamictal 50 mg. Lamictal caused me to have severe nausea, vomiting, suicidal idealization, sometimes severe anxiety, dissociate every single day, and to go completely numb. I couldn’t feel anxious, love, angry. I started to doubt my love for my husband. I seemed to feel irritated and guilty at times. It was miserable. But I am so so very glad to be going back on to Abilify. Weight gain seems like a big deal until you’re in the throes of mental anguish.
Anyway, I take my second pill tonight. But as of now I feel completely nothing? I usually feel severe anxiety when I start abilify almost immediately after taking it. But I’m not feeling anything. It’s worrying me that it won’t work. But I’m also telling myself things take time. Also, I just stopped taking Lamictal last night as well, and still no side effects but I was on a low dose of 50 mg. I figured coming off would feel horrible or something because I had such a hard time going on it?
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,836
Hi LadyLove,

You certainly won;'t have any such problems of Abilfy 10ml. In actual fact, Abilify is an antipshycotic drug, to help with problems like szchiophrenia, and it doesn't at all help wiht anxiety. For an anxiety you need to have separte medication.


In terms of severe anxiety, suicidal idealiazaiton, Abilify certainly on 25ml, doesn't experience these side affect problems.

It's probably just as Lamatical has been stopped, as it gave you such p roblems. You'll find that Abilify is very good drug, and is used often from physchartry point of view, for Bipolar condiitons, and of cause szchiophrenia.

It's earlier days, so allow time, for the 10ml Abilify to actually work through.


Take care now.
 
C

Curiousk2012

Member
Joined
Aug 26, 2019
Messages
7
Location
Pennsylvania
I have severe anxiety and i take 10 mg of Abilify every night. I've been on many anxiety meds but none of them actually work. None of them were benzos though. My psyciatrist won't prescribe those. So yeah noy much to do about anxiety but take yet another pill for that... i was on buspar and we kept increasing and increasing with no effect. So we stopped it altogether. I have hydroxizine for emergency panic attacks and that doesn't help at all either. I wish my psychiatrist would get it together and figure something out.
 
dubblemonkey

dubblemonkey

Well-known member
Joined
Oct 21, 2014
Messages
961
Location
australia
in a few years you will recognise

you will understand
 
A

adorkable

Member
Joined
Nov 13, 2019
Messages
12
Location
Philippines
I was on lamictal for a year then my doc switched it to abilify. I was a zombie on abilify, and somehow i had bouts of extreme anxiety. Doc switched me back to lamictal plus lithium. I got better. I have a different set of meds now though
 
Top